# SDR SWAA2017013011544

- Difficulty date: January 22, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 45,588 hours, 21,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT SKIN AT ACTUATOR RIB CRACKED, INBD AFT HOLE.   REPAIRED THE SKIN IAW SRM.
